# SDR GTIA2018010602332

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 36,942 hours, 29,186 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Environ Sys
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY FIRE AND SMOKE MASTER WARNING FOLLOWED BY  AN ODOR.  EMERGENCY DECLARED,  LANDED SAFELY.  EMERGENCY SERVICES CHECKED OUT THE ACFT ON GROUND,  NO SMOKE DETECTED.  PERFORMED AN OPS CHECK OF THE AFT LAVATORY SMOKE DETECTOR  IAW AMM 26-17-00.   OPS CHECKED GOOD.  ISOLATED CABIN ODOR TO DEICING FLUID IAW TSM 05-50-00-810-831.  PERFORMED DECONTAMINATION OF ECS ON APU 2 ENGINES IAW AMM 21-00-00-615-004A AND AMM 21-00-00-615-002. OPS CHECKED GOOD.
